# SDR IPXA2019051242014

- Difficulty date: April 28, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 73,648 hours, 11,872 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING FIXED L/E BEADED DOUBLER IS CRACKED BEYTWEEN SYA. XOS=542.0 TO XOS=547.5. REPAIRED CRACKED RT WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS=542.0 TO XOS=547.5 IAW SRM 57-40-02 PERAIR 15 FIG. 205. (MAJOR)
